# SDR DL777081377

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 40,633 hours, 5,625 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 37,396 hours, 5,270 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Part time: 37,396 hours, 5,270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE START VALVE FAILED TO OPEN AFTER PUSHBACK.  RTB AND APPLIED MEL AND PERFORMED A MANUAL START.
